# SDR ASAA2016033016168

- Difficulty date: March 30, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 3,208 hours, 1,037 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Location: Vtk
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

VTK DISPLAYED PILOT'S ND, BLANK CDU ON FO SIDE.  RAN QRH SELECTED BOTH ON RT DISPLAY RESTORED WITH BEARING FOR BOTH FMC'S INDICATER RETURNED TO NORMAL OPS.  THIS SEQUENCE OCCURRED 3 TIMES.  LAST TIME EVERYTHING WORKED NORMALLY FOR REMAINDER OF FLIGHT.  ACFT GROUNDED.  ACCOMPLISHED OPS RESET IAW AMM 34-61, TASK 836.
